# SDR FDEA201804171029

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 69,257 hours, 16,663 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  AT 125 KTS,  RECIEVED A TIRE FAILURE.  TIRE FAILURE CONTINUED UNTIL THE REJECT SPEED WAS  BELOW 80 KNOTS. TIRE TEMP ON TIRE 3 REACHED 485F,  TIRE 4 TEMP REACHED 455F. NONE OF THE TIRES  DEFLATED ON THE CONFIG SYNOPTIC. OAT 8 DEGRESS C,     INSPECTED ALL TIRES AND BRAKES,NO DEFECTS  NOTED, ALL TIRES AND BRAKES ARE WITHIN SERVICE  CHECK LIMITS.
